# SDR ASOA20140829076

- Difficulty date: August 29, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 25,293 hours, 15,682 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 616
- Condition: Failed
- Location: Cockpit Window
- Part time: 32,428 hours, 18,191 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ODOR OF BURNING WIRE IN COCKPIT.  MAINTENANCE INSPECTED AND REPLACED WINDSHIELD TEMP CONTROLLER AND WINDSHIELD TEMP CONTACTOR.  REPLACED WIRES FROM TEMP CONTROLLER TO CONTACTOR.  OPS CHECKED GOOD.
